# SDR DALA2025081506104

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 77,000 hours, 25,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED. FOUND GIRT NOT ENGAGED WITH SLIDE ARMED. FOUND FWD GIRT BAR PUSH ROD OUT OF ADJUSTMENT. ADJUSTTED L4 DOOR FWD GIRT BAR PUSH ROD IAW B757 AMM 52-11. RII CW. (1143301)
